MAUDE Adverse Event Report: STAAR SURGICAL COMPANY SEE H10; INTRAOCULAR LENS

STAAR SURGICAL COMPANY SEE H10; INTRAOCULAR LENS
Model Number CQ2015A
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/15/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Collamer ultraviolet-absorbing posterior chamber three piece foldable intraocular lens was returned in liquid, in lens vial.Visual inspection found a broken haptic.A work order search was performed.Two other similar complaint type event found.(b)(4).
 
Event or Problem Description
A cq2015a intraocular lens, +18.5 diopter, was returned damage.The reporter stated that the cause of the lens damage was unknown.Not sure if it was mishandled or if the wrong lens was opened and loaded.Reporter was unable to provide additional information.
 
Additional Manufacturer Narrative
(b)(4).

Brand Name
SEE H10
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
MDR Report Key7379951
Report Number2023826-2018-00489
Device Sequence Number13862052
Product Code HQL
UDI-Device Identifier00841542101950
UDI-Public00841542101950
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P990013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date03/31/2019
Device Model NumberCQ2015A
Device Catalogue NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/28/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/28/2018
Supplement Date Received by Manufacturer05/10/2018
Initial Report FDA Received Date03/28/2018
Supplement Report FDA Received Date05/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age60 YR